# SDR A6WA201240474

- Difficulty date: April 18, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 618, LBL 18, FLOOR SUPPORT CORRODED AROUND THE NUT PLATES CUT AWAY DAMAGED AREA AND INSTALLED SERVICEABLE.  REPAIR IAW REO 601R-53-61-4468, REV.
